Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Explicit asymptotic formulas for the positions, widths, and strengths of resonances in Mie scattering

Not Accessible

Your library or personal account may give you access

Abstract

Explicit asymptotic formulas are derived for the positions, widths, and strengths of the morphology-dependent resonances in Mie scattering. These formulas are compared with numerical data and found to be highly accurate, especially for the low-order resonances most relevant to nonlinear processes. They permit the interpretation of experimental data on light scattering from microdroplets without resorting to the full apparatus of the Mie scattering formalism.

© 1992 Optical Society of America

Full Article  |  PDF Article
More Like This
Effect of perturbations on the widths of narrow morphology-dependent resonances in Mie scattering

H. M. Lai, C. C. Lam, P. T. Leung, and K. Young
J. Opt. Soc. Am. B 8(9) 1962-1973 (1991)

Observation of suppression of morphology-dependent resonances in singly levitated micrometer-sized droplets

M. Essien, J. B. Gillespie, and R. L. Armstrong
Appl. Opt. 31(12) 2148-2153 (1992)

Spectral properties of lasing microdroplets

H-B. Lin, J. D. Eversole, and A. J. Campillo
J. Opt. Soc. Am. B 9(1) 43-50 (1992)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Tables (3)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (55)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved